# SDR UALA2012100505644

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 71,620 hours, 26,551 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Fluctuates
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  CENTER FUEL QTY MIGRATING FROM 16.2 TO 14.5.  FQIS SHOWS CODE 76, SEE FIM 28-41 TASK 880 FUEL QTY INDICATION IN CTR TANK FLUCTUATING UP AND DOWN.
